I am a diabetic patient. I am having weakness, shoulder pain, and tingling sensation on hand.
I am taking the following medicines:
1. Lantus injection 26 units in the morning.
2. K GEM (Gliclazide 50 mg and Metformin 500 mg).
3. K pio (Pioglitazone hydrochloride 15 mg).
4. Tendia (Teneligliptin 20 mg).
5. Forxiga (Dapagliflozin 10 mg).
Blood sugar level: FBS 200 mg/dl and PPBS 250 to 270 mg/dl.
What to do for this? Please help.
Welcome to icliniq.com.
I read your query, and from what you have mentioned, I would suggest increasing the dose of Lantas to 30 units once daily.
Try to rotate the insulin injection sites as well.
Try to walk for 30 minutes and drink 12 glasses of water daily. It will help the natural lowering of your blood sugar.
I suggest taking Neurobion forte one tablet twice daily for your tingling.
Try shoulder rotational exercise to help with your shoulder pain, but it should not be a weight-bearing exercise. just do flexibility exercise like yoga for the shoulder.
Keep a regular follow up for better diabetes control.
I hope this helps.
Was this answer helpful?|
Query: Hello doctor,I am suddenly feeling faint, weak, shaking, confused, and as if moving in slow motion. It has been going on for nearly 24 hours. Is this low blood sugar or stroke? Read Full »
Article Overview: This article emphasizes the impact of diabetes mellitus on oral health problems and its management. Read Article
Diabetes mellitus is a metabolic disorder which affects the uptake and use of glucose by the human body. As a result, the glucose level in the blood rises beyond normal which has an overall impact on the general health and oral cavity. Types Of Diabetes Insulin-dependent diabetes mellitus: It oc... Read Article
Query: Hi doctor,I recently had an MRI on my neck. I have a 75 % weakness and pain on the left arm (tricep). Should I anticipate surgery? Read Full »
Ask your health query to a doctor online?Ask a Diabetologist Now